# SDR USAA2012022300009

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 56,702 hours, 37,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT ROW 11ABC BROKEN OFF.  MAINTENANCE REPLACED BROKEN EMERGENCY EXIT LIGHT AT ROW 11ABC.  LIGHT OPS NORMAL. OK FOR SERVICE.
